# SDR AALA201803229023

- Difficulty date: March 21, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 12,188 hours, 3,650 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE LOW.   ACCOMPLISHED TSM 52-11-00-810-828-A.   REPLACED THE R2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDERS IAW AMM 52-11-14.
